On diameter of subgraphs of commuting graph in symplectic group for elements of order three
Suppose G be a finite group and X be a subset of G. The commuting graph, denoted by C(G,X), is a simple undirected graph, where X ⊂ G being the set of vertex and two distinct vertices x,y ∈ X are joined by an edge if and only if xy = yx. The aim of this paper was to describe the structure of disconn...
保存先:
主要な著者: | , |
---|---|
フォーマット: | 論文 |
言語: | English |
出版事項: |
Penerbit Universiti Kebangsaan Malaysia
2021
|
オンライン・アクセス: | http://journalarticle.ukm.my/16512/1/25.pdf http://journalarticle.ukm.my/16512/ https://www.ukm.my/jsm/malay_journals/jilid50bil2_2021/KandunganJilid50Bil2_2021.html |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
id |
my-ukm.journal.16512 |
---|---|
record_format |
eprints |
spelling |
my-ukm.journal.165122021-04-28T07:47:53Z http://journalarticle.ukm.my/16512/ On diameter of subgraphs of commuting graph in symplectic group for elements of order three Suzila Mohd Kasim, Athirah Nawawi, Suppose G be a finite group and X be a subset of G. The commuting graph, denoted by C(G,X), is a simple undirected graph, where X ⊂ G being the set of vertex and two distinct vertices x,y ∈ X are joined by an edge if and only if xy = yx. The aim of this paper was to describe the structure of disconnected commuting graph by considering a symplectic group and a conjugacy class of elements of order three. The main work was to discover the disc structure and the diameter of the subgraph as well as the suborbits of symplectic groups S4(2)', S4(3) and S6(2). Additionally, two mathematical formulas are derived and proved, one gives the number of subgraphs based on the size of each subgraph and the size of the conjugacy class, whilst the other one gives the size of disc relying on the number and size of suborbits in each disc. Penerbit Universiti Kebangsaan Malaysia 2021-02 Article PeerReviewed application/pdf en http://journalarticle.ukm.my/16512/1/25.pdf Suzila Mohd Kasim, and Athirah Nawawi, (2021) On diameter of subgraphs of commuting graph in symplectic group for elements of order three. Sains Malaysiana, 50 (2). pp. 549-557. ISSN 0126-6039 https://www.ukm.my/jsm/malay_journals/jilid50bil2_2021/KandunganJilid50Bil2_2021.html |
institution |
Universiti Kebangsaan Malaysia |
building |
Tun Sri Lanang Library |
collection |
Institutional Repository |
continent |
Asia |
country |
Malaysia |
content_provider |
Universiti Kebangsaan Malaysia |
content_source |
UKM Journal Article Repository |
url_provider |
http://journalarticle.ukm.my/ |
language |
English |
description |
Suppose G be a finite group and X be a subset of G. The commuting graph, denoted by C(G,X), is a simple undirected graph, where X ⊂ G being the set of vertex and two distinct vertices x,y ∈ X are joined by an edge if and only if xy = yx. The aim of this paper was to describe the structure of disconnected commuting graph by considering a symplectic group and a conjugacy class of elements of order three. The main work was to discover the disc structure and the diameter of the subgraph as well as the suborbits of symplectic groups S4(2)', S4(3) and S6(2). Additionally, two mathematical formulas are derived and proved, one gives the number of subgraphs based on the size of each subgraph and the size of the conjugacy class, whilst the other one gives the size of disc relying on the number and size of suborbits in each disc. |
format |
Article |
author |
Suzila Mohd Kasim, Athirah Nawawi, |
spellingShingle |
Suzila Mohd Kasim, Athirah Nawawi, On diameter of subgraphs of commuting graph in symplectic group for elements of order three |
author_facet |
Suzila Mohd Kasim, Athirah Nawawi, |
author_sort |
Suzila Mohd Kasim, |
title |
On diameter of subgraphs of commuting graph in symplectic group for elements of order three |
title_short |
On diameter of subgraphs of commuting graph in symplectic group for elements of order three |
title_full |
On diameter of subgraphs of commuting graph in symplectic group for elements of order three |
title_fullStr |
On diameter of subgraphs of commuting graph in symplectic group for elements of order three |
title_full_unstemmed |
On diameter of subgraphs of commuting graph in symplectic group for elements of order three |
title_sort |
on diameter of subgraphs of commuting graph in symplectic group for elements of order three |
publisher |
Penerbit Universiti Kebangsaan Malaysia |
publishDate |
2021 |
url |
http://journalarticle.ukm.my/16512/1/25.pdf http://journalarticle.ukm.my/16512/ https://www.ukm.my/jsm/malay_journals/jilid50bil2_2021/KandunganJilid50Bil2_2021.html |
_version_ |
1698697940616347648 |
score |
13.250246 |